# SDR BJNA9803006

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 878581
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OVERHEAT LIGHT COMES ON INTERMITTENTLY.  DISCOVERED CHAFED WIRES ON FIRE LOOP CONNECTORS, LT ENGINE, AFT.  REMOVED AND REPLACED CONNECTORS PER BSWPM 20-62-16, OPS CHECKS NORMAL.  (X)
